# SDR REXA2014082200840

- Difficulty date: August 22, 2014
- Submitted: August 25, 2014
- Operation: Air carrier
- Aircraft: N8960A
- Make and model: Cndair CL6002B19
- Aircraft serial: 7960
- Aircraft time: 22,127 hours, 19,543 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Discharged
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT FACING EXIT SIGN & EXTERIOR EMER LIGHTS WHERE NOT WORKING.  R & R NR 3 EMER BATTERY PACK IAW AMM 33-51-04.  OK FOR SERVICE.
